Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Irregular periods, prescribed Clomid, Primolut for missed periods. Feeling pain in breasts. What to do ?

I am girl of 25yrs I have been havin Irregular periods I did abortion sometime 2010 and ever since den I have been on irregular periods but did a hormone test but in 3days into my periods just did the result showed dat my progesterone is and estradiol is low I was placed on clomid and just oct,dec,2012 and jan2013 I missed my period my doctor prescribed primolut n for 5 days and 4dayz after I stopped my period came and some after my period I hard unprotected sex,am feelin pains in my breast don t know the cause I just finished my period and I need to know if am ovulating and when I do.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello.
Thanks for writing to us.
The pains in the breast that you are feeling could be related to the hormonal changes in your body. In case of irregular periods like you are having, the best way to predict ovulation is by using LH surge kits.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor